2019
Том 71
№ 11

All Issues

Al'-Tundzhi M.

Articles: 1
Brief Communications (Ukrainian)

Multiplication operator on a matrix polynomial

Al'-Tundzhi M., Mikityuk Ya. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1287–1289

It is proved that the study of a perturbed multiplication operator on a matrix polynomial in the space $L_2(ℝ, ℂ^n)$ may be reduced to the study of a perturbed multiplication operator with independent variable in the space $L_2(ℝ, ω, ℂ^N)$ with weight $ω$ satisfying the Mackenhaupt condition.